# SDR ASOA2015042312628

- Difficulty date: March 26, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 15,238 hours, 10,347 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL AFT SUPPORT HAS CORROSION.  REMOVED COCKPIT FLOOR PANEL, AFT SUPPORT REF: SRM 51-42-06-001-001-A01 IN ORDER TO EVALUATE CORROSION DAMAGE FOUND DAMAGE TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001-A01.  INSTALLED NEW COCKPIT AFT FLOOR SUPPORT AT FS280, LBL9 & RBL9, WL71.10 IAW SRM 51-42-06-001-001-A01 DWG CC670-34010, REV K.  LOCATED DRILLED AND DEBURRED FASTENER HOLES ON NEW AFT COCKPIT FLOOR.  SUPPORT IAW SRM 51-40-11-001-001-A01.  INSTALLED RECEPTACLES FOR CAM LOCS ON AFT COCKPIT FLOOR SUPPORT IAW SRM 51-45-06-001-001-A01.
